MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVM5
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient (46yo, female) was implanted with a pdc vivo device on (b)(6) 2025.The patient had pre-implantation symptoms return and it was found that the implant had subsided.The implant was removed on (b)(6) 2026 and the patient was fused.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following the removal surgery therefore no device evaluation could be completed.Imaging was provided that showed the subsided implant.There were no anomalies identified during the complaint investigation.The device removal was completed due to implant subsidence.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (46yo, female) was implanted with a pdc vivo device on (b)(6) 2025.The patient had pre-implantation symptoms return and it was found that the implant had subsided.The implant was removed on (b)(6) 2026 and the patient was fused.

Brand Name
PRODISC C VIVO US IMPLANT MEDIUM 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24428223
Report Number3007494564-2026-00009
Device Sequence Number18184659
Product Code MJO
UDI-Device Identifier00843193113672
UDI-Public(01)00843193113672(17)291231(10)2024-1252
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVM5
Device Catalogue NumberN/A
Device Lot Number2024-1252
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale